EconPapers    
Economics at your fingertips  
 

Partial identification of spread parameters

Jörg Stoye

Quantitative Economics, 2010, vol. 1, issue 2, 323-357

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (21) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:quante:v:1:y:2010:i:2:p:323-357

Ordering information: This journal article can be ordered from
https://www.econometricsociety.org/membership

Access Statistics for this article

More articles in Quantitative Economics from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2020-05-05
Handle: RePEc:ecm:quante:v:1:y:2010:i:2:p:323-357